# SDR DLM90992244

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- System (JASC): 2610 · Detection System
- Part: Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

LEFT ENGINE FIRE WARNING ON T/O.  FIRE BOTTLE DISCHARGED.  A/C RETURNED TO BLOCKS, B-LOOP CORE HARNESS BAD, A-LOOP CHECKED GOOD.
